# SDR ASAA2012070392464

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,104 hours, 5,159 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3644
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 67,114 hours, 32,941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START, NO ROTATION.  R & R NR 2 ENGINE START VALVE IAW MM 80-11-03-00-801-F00.  OPS AND LEAK CHECKED GOOD.
